# SDR SWAA2024111258214

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 3,152 hours, 1,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASH LIGHT CAPT SIDE WILL NOT TESTT; STILL WORKS<[01] FLASH LIGHT ASSY REPLACED IAW AMM 25-64-00
